MathSciNet Relay Station
MathSciNet bibliographic data
MR95780 02.00
Shoenfield, J. R. The class of recursive functions. Proc. Amer. Math. Soc. 9 1958 690–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement